# SDR SWAA2024083027420

- Difficulty date: August 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1187 EMERGENCY EXIT INDICATOR LIGHT BS 304 WL229 LBL 67 INOP<[01] PERFORMED TROUBLESHOOTING PER WDM 33-51-21 FOUND WIRE W4142-0152-20 PULL FROM GROUND BLOCK GD3782-DC;[02] VERIFIED;[03] OK TO INSTALL STEP 1;[04] PERFORMED TROUBLESHOOTING PER WDM 33-51-21 FOUND WIRE W4142-0152-20 PULL FROM GROUND BLOCK GD3782-DC. TERMINATED WIRE W4142-0152 INTO GROUND BLOCK GD3782 PER SWPM 20-90-15.    PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY EXIT LOCATOR LIGHT AT BS 304 WL 299 LBL 67 (LOWER; AFT; OUTBOARD EDGE OF FWD LAV) PER AMM 33-51-00-710-801.;[05] VERIFIED CORRECTIVE ACTION COMPLETE.
